MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350858
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending, however photos have been provided.The investigation of the reported event is currently underway.(expiry date: 10/2022).
 
Event or Problem Description
It was reported that the stent was deployed from the balloon.The patient status is unknown.
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report this file was a duplicate record and was opened in error.The event details are being captured under complaint file # (b)(4) and was reported to the fda under mfg.Rpt.# 9616666-2020-00041.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10157213
Report Number9616666-2020-00039
Device Sequence Number3468284
Product Code PRL
UDI-Device Identifier05391522081239
UDI-Public(01)05391522081239
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350858
Device Catalogue NumberLSMU1350858
Device Lot NumberCMDY0309
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight60